Article Text

PDF

Budd-Chiari syndrome as the major thrombotic complication of systemic lupus erythematosus with the lupus anticoagulant.
  1. M Averbuch,
  2. Y Levo

    Abstract

    A patient with systemic lupus erythematosus was first diagnosed after she had developed the Budd-Chiari syndrome. We believe that the Budd-Chiari syndrome was part of her tendency for thrombosis, induced by the presence of a lupus anticoagulant. The association between enhanced thrombosis and the lupus anticoagulant is discussed, and the need for prompt recognition and administration of anticoagulant therapy is emphasised.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.